International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 4, Pages 659-663
Cohyponormal operators with the single valued extension property
Department of Mathematics, Central Michigan University, Mt. Pleasant 48859, Michigan, USA
Received 26 September 1985
Copyright © 1986 Ridgley Lange and Shengwang Wang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
It is proved that in order to find a nontrivial hyperinvariant subspace for a cohyponormal operator it suffices to make the further assumption that the operator have the single-valued extension property.